# SDR USAA2012052100025

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 39,554 hours, 14,194 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A7998
- Condition: Faulty
- Location: R4 Door
- Part time: 31,314 hours, 13,035 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED CAUTION LIGHT ON CIDS PANEL FOR R4 DOOR SLIDE.  REMOVED AND REPLACED R4 DOOR ESCAPE SLIDE.
